Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Stomach bloating, nausea, light headed. Taking antacid, gravol. Normal blood tests. Causes?

My stomach is always feeling naushes, bloated and i get light headed every so often. I went to the hospital and all my blood work came back fine. I also had an xray done and nothing there, Came back fine as well. I am diabetic and have high blood pressure . They gave me antacid pills and told me to take gravol, not working. What do you think it might be.
Asked On : Sun, 19 Aug 2012
Answers:  1 Views:  314
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Gastroenterologist 's  Response
Hello, shmitty1973,
I understand your concerns. Gatrointestinal symptoms are common
in patients that have had diabetes for a long time. Whether it is
insulin dependent type (Type-1) or requires oral medications (Type-2),
certain complications can occur. As you are aware diabetes can affect
the eyes, kidneys, nervous system, and the gastrointestinal tract.
Diabetics can have a condition called "Enteropathy" and have lot
of diarrhea. Diabetes also affects the stomach's ability to empty the
contents into the intestine. In other words, food stays longer in the
stomach, a condition called "Gastroparesis". This is the most common
cause for persistent nausea and a feeling of fullness. Radio-isotope
studies with scan can detect this problem. First of all, you have to
keep your blood sugar well under control. There are some drugs
that can help improve the contraction of the stomach such as
Metoclopramide or Erythromycin may help, but there are significant
side effects. Newer treatments include injection of Botulinum Toxin
into the sphincter pylorus at the junction of small intestine.
Electrical stimulation from a battery operated device can be implanted.
Hope this is helpful information for you.
Followthrough with your physician.
Wish you good health.
Answered: Sun, 19 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor